# SDR 96ZZZM300

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1993
- Make and model: Boeing 727-23
- Aircraft serial: 18449
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1138-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 EXFOLIATING CORROSION UNDER STAINLESS STEEL PLATE AT STA 1130-1148, RBL 26 AT RIGHT AFT LAV.  FABRICATED DOUBLER AND FILLER, LOCATED AND DRILLED AND INSTALLED COMPLETE PER SRM 51-10-6, 51-40-2 AND TREATED.  (M)
